Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

An Extension of the Taylor Summability Transform

J. P. King
Proceedings of the American Mathematical Society
Vol. 16, No. 1 (Feb., 1965), pp. 25-29
DOI: 10.2307/2033994
Stable URL: http://www.jstor.org/stable/2033994
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Extension of the Taylor Summability Transform
Preview not available

Page Thumbnails

  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29